MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT - FLEX S4L - 12 MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT - FLEX S4L - 12 MM
Model Number 02.12.0412FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery performed on the (b)(6) 2020.Implantation of gmk-sphere components without patella resurfacing.Revision surgery performed on the (b)(6) 2020 due to anterior pain described by the patient and laxity of the knee.Implantation of a resurfacing patella size 2.12mmliner revised witha 14mm liner.Event also related to mdr (b)(4).
 
Additional Manufacturer Narrative
Batch review performed on 25 feb 2026.Lot 1901306: (b)(4) items manufactured and released on 20-may-2019.Expiration date: 2024-may-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT - FLEX S4L - 12 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24603545
Report Number3005180920-2026-00208
Device Sequence Number18234232
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2024
Device Model Number02.12.0412FL
Device Lot Number1901306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight111 KG